# SDR HEEA084629

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,660 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Transceiver
- Part number: 066104701
- Part serial: 9152
- Condition: Noisy
- Location: Adf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF TRANSCEIVER HAS CONTINUOUS NOISE IN BACKGROUND. REPAIRED.
